# SDR DALA1227219261

- Difficulty date: April 27, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N961DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53531
- Aircraft time: 38,168 hours, 19,147 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Support Fitting
- Part number: 5935812523
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RETRACT CYL BUSHING BORE HAS CORROSION ON SURFACE.  MACHINED RETRACT BUSHING BORE TO 2.378 AND REMOVED .083 FROM BUSHING BORE INNER FACE AND EXCEEDS LIMITS.  FABRICATED OVERSIZED BUSHING AND BEARING PER ERA 487467-14AD AND INSTALLED PER EA 02-093855-03AD REV A.
